# SDR AWXA200700755

- Difficulty date: June 16, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 49,279 hours, 19,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367002200000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - AFT PASSENGER COMPARTMENT FLOORBOARD 251RF, BS 2670 - BS 2936, -Z240, +Y254 TO -Y254 IS DELAMINATED.  REPLACED AFT PASSENGER COMPARTMENT FLOORBOARD 251RF, BS 2670 - BS 2936, -Z240, +Y254 TO -Y254 IAW AWA TASK CARD R1C25306.
